# SDR 2008UALA03061

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 34,091 hours, 13,388 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL 2R HAS CORROSION AT FRAME 66 AND 68 AT NUT PLATE (MARKED).  ACCOMPLISHED MAJOR REPAIR AT DEN.  REMOVED DAMAGE, MFG REPAIR PARTS, TREATED PRIMED AND TOP COATED WITH PAINT.
